# SDR FDEA201108283537

- Difficulty date: August 28, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766450
- Condition: Corroded
- Location: Bs 500 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED, BS 500, STRINGER 27-28L.  REMOVED SHEAR TIE. FABRICATED REPAIR, AND  INSTALLED IAW SRM 53-10-4 FIG 15.
